Pacific Journal of Mathematics

Determining an analytic function from its distribution of values.

Peter Waksman

Article information

Source
Pacific J. Math., Volume 126, Number 1 (1987), 197-207.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699907

Mathematical Reviews number (MathSciNet)
MR868612

Zentralblatt MATH identifier
0576.30026

Subjects
Primary: 26E05: Real-analytic functions [See also 32B05, 32C05]

Citation

Waksman, Peter. Determining an analytic function from its distribution of values. Pacific J. Math. 126 (1987), no. 1, 197--207. https://projecteuclid.org/euclid.pjm/1102699907


Export citation

References

  • [1] W. F. Pohl, Some integralformulas for space curves and their generalizations, Amer. J. Math., V. XC,No. 4 (Oct. 1968), p. 1328.